# SDR QXEA2019061700251

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 42,851 hours, 45,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fault Code
- Condition: False Activation
- Location: Ecu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AIRFLOW WEAK IN AUTO AND MAN. CABIN DUCT TEMP 18 DEGREE C. DIRTY PACK ODOR. INTERROGATED CDS AND FOUND FAULT CODE 4108,ECU ANLG CH2 PER FIM 21-60-00-810-843,  CLEARED CODE AND PERFORMED OPS CHECK ENVIRONMENTAL CONTROL DIGITAL/AUTOMATIC CHANNELS, AMM 21-61-00-710-802.OPS TEST GOOD NO ODOR NOTED FAULT 4108 DID NOT RETURN.
